Error message

Deprecated function: Array and string offset access syntax with curly braces is deprecated in include_once() (line 20 of /mnt/web104/a0/07/510451407/htdocs/includes/file.phar.inc).

On cooperative solutions of a generalized assignment game: Limit theorems to the set of competitive equilibria

Printer-friendly version
Article
Author/s: 
Jordi Massó, Alejandro Neme
Journal of Economic Theory
Issue number: 
Volume 154, November 2014
Publisher: 
Elsevier
Year: 
2014
Journal pages: 
187-215
We study two cooperative solutions of a market with indivisible goods modeled as a generalized assignment game: Set-wise stability and Core. We establish that the Set-wise stable set is contained in the Core and contains the non-empty set of competitive equilibrium payoffs. We then state and prove three limit results for replicated markets. First, the Set-wise stable set of a two-fold replicated market already coincides with the set of competitive equilibrium payoffs. Second, the sequence of Cores of replicated markets converges to the set of competitive equilibrium payoffs when the number of replicas tends to infinity. Third, for any number of replicas there is a market with a Core payoff that is not a competitive equilibrium payoff.
Developed by Paolo Gittoi